Ok I am sure you guys are gonna give it to me but I had too....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2006
Total Posts : 152
   Posted 9/30/2006 8:48 PM (GMT -6)   
Ok, on my last post, I mentioned how I had a very bad stomach ache and as any of you know who have been following my posts, Xanax and Zoloft and Synthroid and IBS for me have been horrible. So, my dr. has me on a schedule of decreasing the Xanax by 1/2 a pill a week. Well after talking to some other dr's they had told me that's ok to go down a pill a week since I have not been on it very long and been having so much stomach problems. These were thryoid dr's that I talked too. And said it's very common for Xanax to give stomach problems to people on Synthroid for Thyroid. So, I have been following the other dr's advice and I am going down a pill a week and I am down to only having to take 0.5 1 tab now in the morning and I am hoping to be off that in a week or 2. My dr. doesn't really seem to care about the stomach problems nor does she research things I am finding. She is more into over medicating sometimes. Ex. I had been off my Zoloft for 7 weeks for pregnancy and when we restarted me I had been at 100 before I went off she wanted to put me immediatly at 150 mg and perscribed 5 - 0.5 tabs of Xanax along with my Synthroid. Man no wonder I have been so sick. She also after a week of me being back on the Zoloft wanted me to switch to Effexor without even giving the Zoloft the 6 weeks to work. It's been nice so far no withdrawal symptoms and I am hoping it stays that way. I have only been on them 8 weeks now and not on more then 2.5 mg a day in the beginning. I am increasing the Zoloft by 1/2 a pill for a month instead of her suggestion of a full 25 dose. Ok enough about me... Wish me luck and let me have it! haha

Scaredy Cat
Forum Moderator

Date Joined Sep 2006
Total Posts : 24288
   Posted 9/30/2006 11:57 PM (GMT -6)   
Hey Bethers! I don't know anything about meds, and I certainly won't let you have it, but it sounds to me like you could use another doctor! If your doc is not listening to you and over prescribing, its time to let her go. How's your insurance? Do you have options? Good luck and let us know how you're doing!

Scaredy Cat
"Courage is not the absence of fear...it is being afraid, and doing it anyway!"

Regular Member

Date Joined Jan 2006
Total Posts : 166
   Posted 10/1/2006 12:17 AM (GMT -6)   
People act different with meds as for me I been on 1.25mg of synthroid for 23 years and 1 mg of xanax 4Xa day for 22 years and I never had a problem with the 2 meds I take them together every morning, I hope you find meds that are right for you and I agree find a understaning dr.
 Hugs Anna
Help Me Lord To Be All I Can Be And To Take One Day At A Time

Veteran Member

Date Joined Mar 2006
Total Posts : 1986
   Posted 10/1/2006 12:41 AM (GMT -6)   
You should fire your doctor!
"if there's someone you know and loving them so, but taking them all for granted, you may lose them one day, someone takes them away and they don't hear the words you long to say...I would give evrything I own just to touch you once again...just to hold you once again."
From the song "Everything I Own" by David Gates (Bread)
He wrote this for his father, after he passed away. Don't hold a grudge. It takes up so much room, it crowds out the love...
If you want to keep things in perspective when the little things are getting you upset, say what I say: "And the starving children in Africa thought THEY had a problem!" Suddenly, the fact that you forgot to get an item at the store or dropped a glass of juice doesn't seem all that big a deal anymore.

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 10/1/2006 6:32 AM (GMT -6)   
I totally agree
FIND a new doc one that is going to really listen and HEAR you
you are the patient not her/him
Take care
    Contribute today to support Healing Well Forums...Donate @
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity

Regular Member

Date Joined Sep 2006
Total Posts : 152
   Posted 10/1/2006 4:50 PM (GMT -6)   
Well, I guess self-medicating was not a good idea. I better stick to her schedule of only 1/2 a pill decrease a week. I hardly slept last night and was up at 4:30 a.m. felt very depressed all day.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 10:54 AM (GMT -6)
There are a total of 2,713,390 posts in 299,185 threads.
View Active Threads

Who's Online
This forum has 153787 registered members. Please welcome our newest member, Cinnamongirl63.
328 Guest(s), 11 Registered Member(s) are currently online.  Details
alephnull, Celeste15, PeteZa, Gemlin, bluesharp, Serenity Now, Scaredy Cat, skimlatte87, Fairwind, Steve n Dallas, Sissy63

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer